Intertwined internal rays in Julia sets of rational maps

Tom 206 / 2009

Robert L. Devaney Fundamenta Mathematicae 206 (2009), 139-159 MSC: Primary 37F10; Secondary 37F45. DOI: 10.4064/fm206-0-9

Streszczenie

We show how the well-known concept of external rays in polynomial dynamics may be extended throughout the Julia set of certain rational maps. These new types of rays, which we call internal rays, meet the Julia set in a Cantor set of points, and each of these rays crosses infinitely many other internal rays at many points. We then use this construction to show that there are infinitely many disjoint copies of the Mandelbrot set in the parameter planes for these maps.

Autorzy

  • Robert L. DevaneyDepartment of Mathematics
    Boston University
    Boston, MA 02215, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek